What foods should I avoid when taking Lovenox 150mg/1ml. I have cancer and am throwing a lot of blood clots
i am very concerned for you. But remember there is always a rainbow after the storm.
If I was in your place I would call :
Call the LOVENOX® Patient Hotline
M–F 8 a.m.–8 p.m. ET
For all your questions.
About the blood clots. Does your doctor know what is happening?
I found these side effects and it addresses your blood clots.
"IT IS IMPORTANT TO NOTIFY YabOUR HEALTHCARE PROFESSIONAL IF YOU NOTICE ANY OF THE FOLLOWING:
•Bleeding or oozing from surgical wound
•Any other bleeding episodes (for example, bleeding at the site of the injection, nosebleeds, blood in your urine, or if you cough or vomit blood)
•Spontaneous bruising (a bruise not caused by a blow or any apparent reason)
•Pain or swelling in any part of your leg, foot, or hip
•Dizziness, numbness, or tingling
•Rapid or unusual heartbeat
•Chest pain or shortness of breath
•Vomiting, nausea, or fever
As for the diet, you really need to eat different colored vegetables. yellow, red and green. Steak at least 3 times a week to get that iron back in you. As your Nurse about anything special you need. I want you well !!! I know what is like to live feeling like crap and not know what to do.
I wish you healed and have great health.
There are no foods that you have to avoid like you would have to on Warfarin. I am hoping that things are better now. I am not sure why you would still be throwing clot once you started the Lovenox. I hope your doc figured something out. I am assuming that you must be a large person to be given the 150mg injection. Did your doc discuss going to either 100mg twice a day or 150mg twice a day since you were throwing the clots?
- Lovenox Information for Consumers
- Lovenox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovenox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Posted 13 Oct 2011 • 2 answers
Posted 12 Mar 2012 • 1 answer
Posted 15 Nov 2012 • 5 answers
Posted 8 Mar 2015 • 1 answer